# SDR 2007UALA02188

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 44,539 hours, 16,174 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE-RAFT LANYARD HOOK AND LOOP STRIP DOES NOT STICK TOGETHER.  FOUND WORN HOOK AND LOOP STRIP.  REPLACED DOOR SLIDE 2L.
